# SDR P5CA9800522

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET 3 INCH CRACK AT 3 O'CLOCK POSITION ON ACCOUSTIC PANEL.  REPAIRED CRACK BY CUTTING IT OUT AND APPLYING POTTING COMPOUND PER SRM 54-31-03.
